# SDR SWAA2022031182114

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737*
- Aircraft serial: 36621
- Aircraft time: 46,721 hours, 28,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING LOWER EXIT SIGN LIGHTS INOP AND LENS DAMAGED / [01] RELAMPED AND REPLACED LENS IAW AMM 33-51-01
